# SDR UALA2010091603445

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 40,220 hours, 4,966 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 756603E
- Part serial: 57
- Condition: Faulty
- Location: Apu Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU GENERATOR INOP ON ARRIVAL.  REPLACED GCU, LOADED SOFTWARE, NO HELP FAULT MSG  24-31713, POSSIBLE AUX POWER BREAKER. REOPENED BY ORDMM - ENTERED IN ERROR.  REPLACED GENERATOR, NO HELP. MR24223  -ON 119. -OFF 109. PARTS NEEDED ARE TERMINAL BLOC2, BOLT, WASHER, NUT AND FEEDER CABLE ASSY. MSG 24-31613. ACPED IAW MEL. FOUND MSG 24-31613 AND 24- 31713. GEN CAN KEEP ON-LINE  AROUND 4 MIN THEN DROP OFF ITSELF. TRIED 3 TIMES. SAME CONDITION. FOLLOWING FIM 24-51 TASK 814.  REPLACED AUX POWER BREAKER C24335 IAW MM.
